MathSciNet Relay Station
MathSciNet bibliographic data
MR153960 (27 #3921) 35.00
Gelʹfand, I. M. Some problems in the theory of quasilinear equations. Amer. Math. Soc. Transl. (2) 29 1963 295–381.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement